# SDR SWAA2017082215858

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 45,757 hours, 26,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Part number: 62011
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LATCH BLOCK ROLL PIN LOOSE.  SECURED THE ROLL PIN IAW SIP.
